4 Reasons Why You Feel Sick After Taking Vitamins

Unlike generations before us, nowadays the Standard American Diet consists of high amounts processed food made with sugar and carbohydrates. Many of us don’t realize it, but the fact of the matter is that we do not get the right amount of nutrients our bodies require on a daily basis.

While eating more unrefined and whole foods like fruits, vegetables, and whole grains will make a difference, not everyone is willing to take this approach. Instead, doctors often recommended multivitamins and supplements to give us an extra boost.

Sprouts

However, regardless of the numerous benefits, not everyone is keen on these taking pills because it can sometimes create quite a lot of discomfort.

Turns out, there are a couple of possible reasons why a person may feel sick right after taking a vitamin pill. Dr. David Poppers, a gastroenterologist, spoke with Huffington Post and listed some interesting factors that could be causing illness related to taking vitamins.

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.